EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Back to Search Results |
| Catalog Number |
02-012-44-4009 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Osteolysis (2377); Joint effusion (4849)
| Date of Event |
10/04/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6) 2016.Approximately 6 years after the initial procedure the patient had a left knee revision on (b)(6) 2022.After the surgery, the patient suffered pain, swelling, discomfort, decreased range of motion and other limitations in his left knee.After revision surgery post-operative diagnosis included: left knee failed total knee replacement; left knee aseptic loosening femoral component; and left knee osteolysis.Mdl no.3044.The patient has filed a short-form complaint in a multidistrict litigation titled in re: exactech polyethylene orthopedic products liability litigation, mdl no.3044, and pending in the eastern district of new york.Per the transfer order creating this multidistrict litigation, ¿plaintiffs¿allege that their knee or hip replacement devices¿failed prematurely because of degradation of the device¿s polyethylene component, which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ because the patient has filed a suit in this multidistrict litigation, the patient appears to allege that the patient was injured as a result of premature wear of an exactech polyethylene device.
Additional Manufacturer Narrative
D10: concomitants: 4402702 02-010-01-0240 - logic femoral ps cem left sz 4, 4602692 02-012-41-4040 - logic tibia traptray cem sz 4f/4t, 4320201 02-012-44-4009 - logic tibia implant psc insert, sz 4, 9mm, 4546116 200-02-35 - three peg patella 35mm.Pending investigation.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusions manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, loss of range of motion or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.